MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORCE FIBER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORCE FIBER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-522
Medical Device Problem Codes Material Fragmentation (1261); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: during stryker iconix 2,3 implant placement the anchor got loose and it was not embedded in the bone, another implant was used in the same canal.Implant was retrieved from patient body.Visual inspection: the flat tip was bent and the fork tip broke off.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) movement of guide out of orientation to pilot hole, 3) use of wrong drill.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that during implant placement, the anchor got loose and it was not embedded in the bone, another implant was used in the same canal.Implant was retrieved from patient body.There were no device fragments left in patient.

Brand Name
ICONIX 2 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORCE FIBER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24099195
Report Number0002936485-2026-00030
Device Sequence Number16037428
Product Code MBI
UDI-Device Identifier37613252450345
UDI-Public37613252450345
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-522
Device Lot Number24341AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexMale
Patient Weight82 KG
Patient RaceWhite